Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Noticed change in color of bowel movement and feeling dizzy. Any advise?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2004
Answered : 182 Questions
Over this last week I have noticed my output being XXXXXXX and now Ive started to feel dizziness. Please advise
Posted Sun, 2 Dec 2012 in Digestion and Bowels
Answered by Dr. Biswajit Dash 2 hours later

Thanks for the query.

Presence of XXXXXXX coloured stools and dizziness seems unrelated.

I understand the XXXXXXX coloured stools are worrying you; but clinically I am not concerned.

1. XXXXXXX colored stools can be caused by excess of XXXXXXX leafy vegetables in the diet- , if you are taking too much of broccoli in your dinner, you can have these symptoms.

2. XXXXXXX coloured stools can be due to altered biliary metabolism in your body. Presence of bile pigments imparts a XXXXXXX colour to the stool. If you do not have other features of jaundice say yellowish discoloration of conjunctiva or skin, it needs not further medical attention.

I suggest you to wait and watch. Usually the stools become normal in a few days. You can get your stool tested along with liver profile test if symptoms persist. Meantime, please modify your diet chart.

Hope this answers your query. Let me know if there are other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor